# SDR NA3R202008110001

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Aviation Classics Ltd, repair station NA3R703L
- Aircraft: N92LL
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257191
- Aircraft time: 2,108 hours
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 6270119762701201
- Part serial: NA
- Condition: Broken
- Location: Rt Aileron
- Part time: 2,108 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE AILERON BALANCE CABLE BROKEN WHERE IT GOES OVER THE PULLEY IN THE RIGHT WING ROOT, LEFT AND RIGHT AILERON BALANCE CABLES ARE REVERSED.
